# SDR ASAA0680902

- Difficulty date: August 29, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 59568791
- Condition: Cracked
- Location: Bs 205-209
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMB WEB IS CRACKED.  REMOVED DAMAGED AREA OF WEB.  INSTALLED REPAIR FILLER AND DOUBLER PER SRM 51-70-4.
